Values of Exact Market Games
AbstractWe prove that a single-valued solution of perfectly competitive TU economies underling nonatomic exact market games is uniquely determined as the Mertens value by four plausible value-related axioms. Since the Mertens value is always a core element, this result provides an axiomatization of the Mertens value as a core-selection. Previous works in this direction assumed the economies to be either di erentiable (e.g., Dubey and Neyman ) or of uniform nite-type (e.g., Haimanko ). Our work does not assume that, thus it contributes to the axiomatic study of payo s in perfectly competitive economies (or values of their derived market games) in general. In fact, this is the rst contribution in this direction.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by The Center for the Study of Rationality, Hebrew University, Jerusalem in its series Discussion Paper Series with number dp627.
Length: 26 pages
Date of creation: Sep 2012
Date of revision:
This paper has been announced in the following NEP Reports:
- NEP-ALL-2012-09-16 (All new papers)
- NEP-GTH-2012-09-16 (Game Theory)
- NEP-HPE-2012-09-16 (History & Philosophy of Economics)
- NEP-MIC-2012-09-16 (Microeconomics)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Omer Edhan, 2012. "Continuous Values of Market Games are Conic," Discussion Paper Series dp623, The Center for the Study of Rationality, Hebrew University, Jerusalem.
- Aumann, Robert J, 1975.
"Values of Markets with a Continuum of Traders,"
Econometric Society, vol. 43(4), pages 611-46, July.
- Hart, Sergiu, 1977. "Values of non-differentiable markets with a continuum of traders," Journal of Mathematical Economics, Elsevier, vol. 4(2), pages 103-116, August.
- Hart, Sergiu & Neyman, Abraham, 1988. "Values of non-atomic vector measure games : Are they linear combinations of the measures?," Journal of Mathematical Economics, Elsevier, vol. 17(1), pages 31-40, February.
- Donald J. Brown & Abraham Robinson, 1971.
"Nonstandard Exchange Economies,"
Cowles Foundation Discussion Papers
308, Cowles Foundation for Research in Economics, Yale University.
- Dubey, Pradeep & Neyman, Abraham, 1997. "An Equivalence Principle for Perfectly Competitive Economies," Journal of Economic Theory, Elsevier, vol. 75(2), pages 314-344, August.
- Omer Edhan, 2012. "Payoffs in Nondifferentiable Perfectly Competitive TU Economies," Discussion Paper Series dp629, The Center for the Study of Rationality, Hebrew University, Jerusalem.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ilan Nehama).
If references are entirely missing, you can add them using this form.